MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ VIO 18IN 0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ VIO 18IN 0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE
Catalog Number SXPP1A407
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent laminectomy on (b)(6) 2019 and barbed suture was used.During the procedure, the doctor was closing the fascia and the needle separated from the suture on the last back stitch.The doctor had enough back stitches to secure the suture.There were no adverse patient consequences reported.

Brand Name
SFX SYM PDS+ VIO 18IN 0 S/A CT-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8359811
Report Number2210968-2019-78998
Device Sequence Number11251370
Product Code NEW
UDI-Device Identifier10705031227644
UDI-Public10705031227644
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberSXPP1A407
Device Lot NumberML5613
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/21/2019
Patient Sequence Number1